# SDR TRAX200600422

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 11,393 hours, 9,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ARM AND WILL NOT ILLUMINATE DURING TEST NOR DOES THE STATUS MSG APPEAR ON THE EICAS WHEN SELECTED ON.  FLT 4084 CX
